Jump to content

Risperidone


Recommended Posts

Hello

I have hppd about 1.5 year, i am 18 years old. Last time i went to the psychiatrist and he prescribed me risperidone 0.5 mg before sleep. I took this shit two times and i felt horrible and my symptoms gone worse so i stopped taking theese. Next day i woke up and felt like on medium dose of acid. Literally i was tripping. My mom went to my room and i couldnt recognize her. I got panic attack.

Next day (today) i feel better but i have got veery strong depersonalization and derealization. And everything looks very sharp like on acid and theese make me sick. Do u know this is withdrawal symptom of risperidone or this shit just make my hppd pernamently worse?

Link to comment
Share on other sites

Based off your reaction I would advise you do not take any more. 
 

most people with hppd do not respond well to antipsychotics. They often effect dopamine (maybe positive) but also they interact with the 5ht2a receptor. 
 

I am sure this is very intense feeling. You are going to get better with time and total drug abstinence. Do this for a few years (I know it must seem like a long time but it is not). 
 

you are lucky— you are young and the brain can heal at your age very quickly compared to when you are older. 
 

the only drugs I can think to recommend very early on in hppd are daily fish oil (1-10g daily) as much as you can tolerate. It will help reduce your brain inflammation. Brain inflammation after injury often causes a lot of bad emotions. 
 

magnesium is very good too early on.

 

small doses of copper can help reduce glutamate and high dopamine but should not be taken for long periods of time. Discontinue if you get stomach pain, black stool, headaches. 

 
 

i also find low doses of naltrexone to help.


intranasal insulin

 

do not take benzodiazepine drugs. Do not take any marijuana or opiates. Do not do drugs right now. Most drugs will make you feel worse the next day like you experienced before. 
 

Do breathing exercises. 3 seconds inhale, 12 seconds exhale. This will trick your body into relaxing and will help get your brain out of fight or flight mode. 


sending you love and healing,

oms

  • Thanks 1
  • Upvote 1
Link to comment
Share on other sites

  • 3 weeks later...

Respiradone is a know trigger for hppd, 

 

many psychiatrist don’t know this so they prescribe it for the racing thoughts, I’m currently struggling with a terrible case or hppd and I spend a lot of time googling and searching because my doctors are just prescribing me things. I’m currently taking seroquel and lexapro, ssri’s also can trigger you or they can help you it just depends on the case. I would suggest trying it and if you see a negative result stop it immediately. But stay away from respiradone & hydros I’ve had terrible issues from them both  

  • Thanks 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.